# SDR A6WA202011307429

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 45,490 hours, 44,056 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1383B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 22,237 hours, 21,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO IN CRUISE.  ALT 14K FT PERFORMED QRH UNEVENTFUL LANDING.  PERFORMED FLAP RESET PROCEEDURE, IAW AWAC SUP 98-18I BOX 12 FLAPS RESET.  PLACRDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT FLAP BPSU, PER AMM 27-51-10.  OPERATIONS CHECK GOOD.  REMOVED FROM MEL.  REMOVED PLACARD.
